Turn on thread page Beta
    • Thread Starter
    Offline

    1
    ReputationRep:
    Heylo there, just looking for a bit of advice from you experienced people!

    I've taken my first month of the pill [Dianette]. Took my last tablet on Monday night and haven't had my period yet (Friday eve).
    :confused:

    I'm just wondering if this is probably my body getting used to the tablets, or if for some reason they haven't been working all this time or what!!

    Any reassurance much appreciated! xx
    Offline

    0
    ReputationRep:
    (Original post by brokenurservant)
    Heylo there, just looking for a bit of advice from you experienced people!

    I've taken my first month of the pill [Dianette]. Took my last tablet on Monday night and haven't had my period yet (Friday eve).
    :confused:

    I'm just wondering if this is probably my body getting used to the tablets, or if for some reason they haven't been working all this time or what!!

    Any reassurance much appreciated! xx
    hmm i dont take that one but with mine i stop takin it on sunday and have a period on the friday...as regular as clockwork....give it a few more days and then ask your doctor if you worrid
    Offline

    1
    ReputationRep:
    (Original post by brokenurservant)
    Heylo there, just looking for a bit of advice from you experienced people!

    I've taken my first month of the pill [Dianette]. Took my last tablet on Monday night and haven't had my period yet (Friday eve).
    :confused:

    I'm just wondering if this is probably my body getting used to the tablets, or if for some reason they haven't been working all this time or what!!

    Any reassurance much appreciated! xx
    Hey, I'm on Dianette but haven't had this problem - although, if I remember correctly, you're not meant to take the second packet of pills if you haven't had a breakthrough bleed after the first. If you get what I mean. In other words, I wouldn't start taking the other packet Tuesday night [that's when you're meant to, right?!] if you haven't started your period by then.. and then go see your doctor!
    This is only what I think I read - check the booklet in your box of pills to be extra sure, I may be wrong! Hope that helps.
    nb. reregnancy on Dianette, provided you started the packet on the first day of your period, you're protected straight away.
    Offline

    1
    ReputationRep:
    I'm not on the pill :P

    But I think you take the pill for a month first and then start having (unprotected sex). That's the recommendation. So if you had unprotected sex whilst on your first month's dose then maybe the pill wasn't working and you could be pregnant.

    You probably aren't...but go to a doctor cos no one here is 100% sure.
    Offline

    0
    ReputationRep:
    (Original post by -TMG-)
    I'm not on the pill :P

    But I think you take the pill for a month first and then start having (unprotected sex). That's the recommendation. So if you had unprotected sex whilst on your first month's dose then maybe the pill wasn't working and you could be pregnant.

    You probably aren't...but go to a doctor cos no one here is 100% sure.
    er no, you're protected straight away. it can take about 5 days for the hormones to settle in your body, so dont worry, it may not come until tomorrow or even sunday. make sure you start the next pack when you are supposed to. you should be fine, but go see someone if you are worried
    Offline

    2
    ReputationRep:
    I use a different type of pill, but my period usually starts four days after I've taken the last pill in a packet.

    Leave it a little longer
    Offline

    1
    ReputationRep:
    don't worry. give it a couple more days before stressing. i take my last pill on a tuesday night and don't usually get my period until fri/sat.
    Offline

    1
    ReputationRep:
    Don't worry at all. I've taken Dianette for nearly 6 years ( initially for skin reasons - I wasn't a thirteen year old ho lol ), and my period nearly always starts the day before I take a new pack of pills - i.e. I go about 5/6 days after stopping one pack before my period comes. It's completely fine, everyone's different.

    If you feel ill at all for the first few months, don't worry about that either. Dianette affected me really badly for about 4 months, but ever since it's been great and its worked wonders for my skin (although I still get spotty when I come on).

    If you need any advice, just drop me a PM.
    • Thread Starter
    Offline

    1
    ReputationRep:
    Thankyou very much for all your advice! Helped put my mind to rest!

    I was only worrying a bit cos in the booklet it puts your period as starting like 2 days after you finish the packet, but clearly that doesn't work in practice! So ta vereh much x
 
 
 
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: June 24, 2005
The home of Results and Clearing

1,134

people online now

1,567,000

students helped last year
Poll
How are you feeling about GCSE results day?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.